2021 Bounded resonant problems driven by fractional Laplacian
Yutong Chen, Jiabao Su
Topol. Methods Nonlinear Anal. 57(2): 635-661 (2021). DOI: 10.12775/TMNA.2020.059

Abstract

In this paper we study the existence of nontrivial solutions for the fractional Laplacian resonance problem with a bounded nonlinearity via Morse theory and a penalization technique.

Citation

Download Citation

Yutong Chen. Jiabao Su. "Bounded resonant problems driven by fractional Laplacian." Topol. Methods Nonlinear Anal. 57 (2) 635 - 661, 2021. https://doi.org/10.12775/TMNA.2020.059

Information

Published: 2021
First available in Project Euclid: 4 August 2021

MathSciNet: MR4359730
zbMATH: 1476.35300
Digital Object Identifier: 10.12775/TMNA.2020.059

Rights: Copyright © 2021 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
27 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.57 • No. 2 • 2021
Back to Top